# SDR 99ZZZX3609

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N383ES
- Make and model: Cessna 182S
- Aircraft serial: 18280024
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100001
- Condition: Leaking
- Location: Fuel System
- Part time: 239 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OWNER/OPERATOR REPORTED FUEL LEAK FROM UNDER COWL WHEN AIRCRAFT WAS PARKED. INSPECTION REVEALED THAT ELECTRIC BOOST PUMP WAS LEAKING OUT OVERBOARD VENT LINE.  REPLACED FUEL PUMP WITH NEW PART, OPS CHKS GOOD.
